# SDR HNAA2019021300043

- Difficulty date: February 12, 2019
- Submitted: February 13, 2019
- Operation: Air carrier
- Aircraft: N603KC
- Make and model: Emb EMB-145LR
- Aircraft serial: 145055
- Aircraft time: 48,028 hours, 41,011 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal Block
- Condition: Burned
- Location: Window Heat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDIS  603     30-41  0020580  09FEB19  CLT  CLOSE
      PLEASE FOLLOW UP WITH WIND SCREEN HEAT OPS CHECK FOR #2 W/S DUE TO OCCASIONAL OCCURANCES OF FAIL INDICATIONS THEN INSTANTLY CLEARING ITSELF AND OPERATING NORMALLY.
DFRL  09FEB19  10:53  CLT
            PLEASE PERFORM OPS AND FUNCTION CHECK IN AMM 30-42-00-05.
      DFRL  12FEB19  09:11  SBY
            PERFORMED OPS CHECK AS REQUIRED. FOUND ZERO VOLTAGE AT PIN B ON WINDSHIELD HEAT CONTROLLER. FOUND BURN MARKS ON TERMINAL BLOCK ON CONTROLLER. REPAIRED PIN B TERMINAL RING REFERENCING SWPM 20-21-00. R&R' D WINDSHIELD HEAT CONTROLLER REFERENCING AMM 30-42-01. COMPLIED WITH HIDDEN DAMAGE INSPECTION
            P/N ON CONTROLLER 1300126, S/N ON 6019 P/N OFF CONTROLLER 1300126, S/N OFF 711
